# SDR NACA2024101800001

- Difficulty date: October 18, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,859 hours, 15,899 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,298 hours, 2,613 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE UPPER IGNITOR WORN REMOVED AND REPLACED #1 ENGINE UPPER IGNITOR PLUG IAW AMM 74-21-02 OPS CHECK OK.
